RSVP

Goal Setting 101
$0.00

From New Years resolutions, to Sendage tick lists - goal setting has (rightfully) become a pillar of our climbing lifestyle. Goal Setting 101 strips this practice back to its roots, empowering attendees to address their internal motivators, before developing a step-by-step journey to achieve these dreams. This workshop will begin with a degree of self-reflection, followed by a theory driven guided tour of the goal setting process, culminating with tips and strategies to support you every step of the way. THIS SEMINAR IS 1.5 HOURS.

Start: Sat Jul 21st 11:00am

End: Sat Jul 21st 12:30pm

Sold Out
Mental Performance Strategies for Climbers: What, Why, How, & When
$0.00

What connection does breathing have to my climbing? Why would visualisation help me boulder harder? How could self-talk manage my fear of run-outs? When would I use mindfulness? Get answers to all these questions, and more! This workshop blends the latest in sport psychology research, with practical applications and activities, allowing attendees to explore mental performance strategies which work for you. THIS SEMINAR IS 1.5 HOURS IN LENGTH

Start: Sat Jul 21st 2:00pm

End: Sat Jul 21st 3:30pm

Sold Out
CASBC presents, route development and bolting ethics with Paul McSorley
$0.00

The Arc'teryx Bolting Clinic will offer a hands on experience to placing a bolt guided by Arc’teryx Athlete and ACMG certified guide Paul McSorely.Learning goals for the clinic include placement and preparation, best practices when drilling, equipment considerations and standards, and inserting bolt and hanger. Other topics discussed will include single vs multi pitch considerations, anchor placement, and bolting for safety. THIS SEMINAR IS 3.5 HOURS IN LENGTH

Start: Sun Jul 22nd 9:30am

End: Sun Jul 22nd 1:00pm

Injury Prevention for Climbers: What Matters Most?
$0.00

We've all suffered from pesky overuse injuries. They can be a constant frustration, slowing our progression in the sport or abruptly preventing us from reaching our goals. The positive news is that they are also preventable. This workshop will cover three important topics in your quest to avoid injury: 1. Oppositional training: how do you do it, what should you include, and how much should you do? 2. Load management and monitoring: how much climbing or training is too much and how can you tell? 3. Program design: how do you design your training or climbing program so that it incorporates injury prevention principles? This seminar will be practical and engaging, while incorporating a bit of theory, so come prepared to move! Screen reader support enabled. THIS SEMINAR IS 1.5 HOURS IN LENGTH

Start: Sun Jul 22nd 11:00am

End: Sun Jul 22nd 12:30pm

Sold Out
Clarifying the Role of Pain in Climbing Injuries
$0.00

Why are some injuries painful for a few of days while others stay painful for months or even years? Is it ever safe to ignore pain? Can pain persist after an injury has healed? Should we avoid pain? Is your level of pain a good indicator of the severity of your injury? Having answers to these questions can go a long way in helping you ensure a successful recovery after injury. This workshop will help you understand pain so you can learn to manage it, whether your pain is from a fresh injury or one you sustained many years ago. Want to feel more prepared for this workshop? Read this article: http://www.projectphysio.com/blog/2017/12/21/clarifying-the-role-of-pain-in-injuries THIS SEMINAR IS 1.5 HOURS IN LENGTH

Start: Sun Jul 22nd 1:00pm

End: Sun Jul 22nd 2:30pm

Special Add-ons